.ISSN (e) 1759-7331
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society
Font Size:  Small  Medium  Large

Quantitative Economics, Volume 9, Issue 3 (November 2018)

Quasi‐Bayesian model selection

Atsushi Inoue, Mototsugu Shintani


In this paper, we establish the consistency of the model selection criterion based on the quasi‐marginal likelihood (QML) obtained from Laplace‐type estimators. We consider cases in which parameters are strongly identified, weakly identified and partially identified. Our Monte Carlo results confirm our consistency results. Our proposed procedure is applied to select among New Keynesian macroeconomic models using US data.
Impulse response function matching Laplace‐type estimators quasi‐marginal likelihood C11 C32 C52

Full Text: Print View Print (Supplement) View (Supplement) PDF (Print)